# SDR 39NR20130612008

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 30,632 hours, 30,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1202
- Condition: Damaged
- Location: Bs 727c
- Part time: 30,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48, INSPECTION FOUND FUSELAGE FRAME DAMAGED AT BS 727C, ABOVE STRINGER 25 LEFT. INSTALLED REPAIR PER 737-800 SRM 51-70-11.
